# SDR UALA2013041702638

- Difficulty date: April 16, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 40,005 hours, 16,576 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY DET FAULT ON ECAM.  REMOVED AND REPLACED LAV 'A' SMOKE DETECTOR PER AMM.
